MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION CRE Fixed Wire; dilator, esophageal

BOSTON SCIENTIFIC CORPORATION CRE Fixed Wire; dilator, esophageal
Model Number M00558380
Medical Device Problem Codes Use of Device Problem (1670); Adverse Event Without Identified Device or Use Problem (2993); Failure to Deflate (4060)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/16/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to boston scientific corporation that a cre fixed wire dilatation balloon was used during an esophagogastroduodenoscopy (egd) procedure to treat stricture performed on (b)(6) 2026.During the procedure, the balloon would not deflate completely.The scope and balloon were removed as one from patient and had to cut the catheter.The procedure was still completed with the same original device.There were no patient complications as a result of this event and the patient's condition was reported to be fully recovered.
 
Additional Manufacturer Narrative
Block h6: imdrf device code a140101 captures the reportable event of balloon failure to deflate.

Brand Name
CRE Fixed Wire
Common Device Name
dilator, esophageal
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Cork Limited
cork business technology park
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
+1(914)571-6918
MDR Report Key50105589
Report Number3005099803-2026-03127
Device Sequence Number5254091
Product Code KNQ
UDI-Device Identifier08714729202011
UDI-Public(01)08714729202011(17)280216(10)38608109
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
Exempt
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00558380
Device Catalogue NumberM00558380
Device Lot Number0038608109
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/21/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/07/2026
Supplement Date Received by Manufacturer08/24/2026
Initial Report FDA Received Date07/31/2026
Supplement Report FDA Received Date09/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/16/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age32 YR
Patient SexFemale
Patient Weight130 LB